Jump to content

Tapering Patient Off Lyrica


Recommended Posts

This question was submitted through pcssNOW.org:

How do you taper someone off of lyrica? I've seen reduction by 10% monthly.  What's a safe dose to stop "cold turkey"? 

 

Dr. Anthony Dekker provided this response:

As with all anti-seizure medications patients may have an event during the weaning process.  If the pregabalin was for pain, stopping at 50 mg per day should be ok and keep the patient well hydrated.  If the medication was for seizures, the patient should not be stopped unless another seizure medication was used to replace the pregabalin.

Link to post
Share on other sites

Join the conversation

You are posting as a guest. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...